MathSciNet Relay Station
MathSciNet bibliographic data
MR1658535 (2001d:22012) 22E50 (11F70)
Tadić, Marko On reducibility of parabolic induction. Israel J. Math. 107 (1998), 29–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement